# SDR RAIA00708015

- Difficulty date: August 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 16,544 hours, 14,595 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 8036 - IAD - EMERGENCY LIGHT SERVICE DOOR FLOOD LIGHT, SERVICE DOOR EXIT MARKER AND GALLEY WALL EXIT LOCATOR INOP.  MAINTENANCE FOUND LOOSE CONNECTOR AND RESECURED, OPS CHECK OK.
